# SDR SWAA2021122246471

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SUPPORT BRACKET BODY STATION 540 RH SIDE KEEL BEAM ; 2021-520677 / [01] REPLACED SUPPORT BRACKET BODY STATION 540 RH SIDE KEEL BEAM IAW B737-700 SRM 51-40-02; [02] REPLACED SUPPORT BRACKET BODY STATION 540 RH SIDE KEEL BEAM IAW B737-700 SRM 51-40-02
